# SDR SWAA2025093014344

- Difficulty date: September 14, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 64,017 hours, 41,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DETERIORATE PHOTOLUMINESCENT AT PASSENGER CABIN RH SIDE (7EA).  THE REPLACEMENT PHOTOLUMINESCENT STRIP RH SIDE AT PASSENGER CABIN (7 EA) WILL BE ACCOMPLISHED IN TASK 733-080-00-01 (TTG8Q003FNTQ)
